# SDR DALA2018041202405

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 78,983 hours, 60,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY CEILING LIGHTS NOT WORKING. RESET EMERGENCY LIGHTING SYSTEM IAW AMM 33-53.  LIGHTS  WORK OK.
